# SDR CIEA200700001

- Difficulty date: January 24, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N520MC
- Make and model: Beech 200BEECH
- Aircraft serial: BB43
- Aircraft time: 12,720 hours, 14,033 cycles
- Engine: Pwa PT6A41
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Part time: 12,720 hours, 14,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE AIRCRAFT TO EVALUATE A PRESSURIZATION LEAK, THE PANEL BEHIND THE REAR SPAR WAS FOUND TO BE CRACKED IN THE LOWER RADIUS AREA.  THERE WAS A CRACK APPROXIMATELY 4 INCHES LONG NEAR THE CENTER LINE OF THE AIRCRAFT.  THE AIRCRAFT SKIN WAS NOT FOUND TO BE CRACKED AT THIS TIME.  THIS PANEL COVERS THE REAR PART OF THE REAR WING SPAR AS IT PASSES THROUGH THE FUSELAGE.  IT IS NOT BELIEVED THAT THE SPAR ITSELF IS CRACKED AT THIS TIME.
